×

zbMATH — the first resource for mathematics

The moments of the time to ruin in dependent sparre Andersen models with Coxian claim sizes. (English) Zbl 1401.91161
Summary: A very general class of dependent Sparre Andersen models with Coxian claim sizes (e.g. D. Landriault et al. [ibid. 2014, No. 5, 405–423 (2014; Zbl 1401.91157)]) is considered in this paper. The moments of the time to ruin are studied under this class. An analytical form is provided for the moments, which involves solving linear systems of equations. Numerical examples are then considered to further study the properties of the mean and variance of the time to ruin.
Reviewer: Reviewer (Berlin)

MSC:
91B30 Risk theory, insurance (MSC2010)
62P05 Applications of statistics to actuarial sciences and financial mathematics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cheung, E. C. K., Landriault, D. & Badescu, A. L. (2011). On a generalization of the risk model with Markovian claim arrivals. Stochastic Models27, 407-430. · Zbl 1237.91124
[2] Cheung, E. C. K. & Woo, J. K. (2014). On the discounted aggregate claim costs until ruin in dependent Sparre Andersen risk processes. Scandinavian Actuarial Journal. To appear. · Zbl 1401.91109
[3] Dickson, D. C. M. & Hipp, C. (2001). On the time to ruin for Erlang(2) risk processes. Insurance: Mathematics and Economics29, 333-344. · Zbl 1074.91549
[4] Drekic, S. & Willmot, G. E. (2005). On the moments of the time of ruin with applications to phase-type claims. North American Actuarial Journal9 (2), 17-30. · Zbl 1085.62507
[5] Landriault, D., Lee, W. Y., Willmot, G. E. & Woo, J.-K., (2014). A note on deficit analysis in dependency models involving Coxian claim amounts. Scandinavian Actuarial Journal. 5, 405-423. · Zbl 1401.91157
[6] Landriault, D. & Willmot, G. (2008). On the Gerber-Shiu discounted penalty function in the Sparre Andersen model with an arbitrary interclaim time distribution. Insurance: Mathematics and Economics42, 600-608. · Zbl 1152.91591
[7] Li, S. & Lu, Y., (2013). On the generalized Gerber-Shiu function for surplus processes with interest. Insurance: Mathematics and Economics52, 127-134. · Zbl 1284.91248
[8] Lin, X. S. & Willmot, G. E. (2000). The moments of the time of ruin, the surplus before ruin, and the deficit at ruin. Insurance: Mathematics and Economics27, 19-44. · Zbl 0971.91031
[9] Willmot, G. E. (2002). On higher-order properties of compound geometric distributions. Journal of Applied Probability39, 324-340. · Zbl 1013.62008
[10] Willmot, G. E. & Woo, J.-K. (2012). On the analysis of a general class of dependent risk processes. Insurance: Mathematics and Economics51, 134-141. · Zbl 1284.91277
[11] Yu, K., Ren, J. & Stanford, D. A. (2010). The moments of the time of ruin in Markovian risk models. North American Actuarial Journal14, 464-471. · Zbl 1219.91072
[12] Zhang, Z., Yang, H. & Yang, H. (2012). On a Sparre Andersen risk model with time-dependent claim sizes and jump-diffusion perturbation. Methodology and Computing in Applied Probability14, 973-995. · Zbl 1253.91090
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.